# SDR ASAA2019051729363

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 44,048 hours, 13,258 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1216222104487
- Condition: Defective
- Location: Apu
- Part time: 6,473 hours, 12,258 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORTS OF APU OIL BEING "FULL" WITH CDU REFLECTING "ADD" .PRI 2-. GROUNDED - YES. REMOVED AND REPLACED APU OIL LEVEL SENSOR IN REFERENCE TO AMM 49-94-11. OPS CHECKS GOOD.
